U.S. doctors online nowAsk doctors free
UT
A 18-year-old female asked:

Hi i am on birth control pills and i started a week early and have been bleeding for two weeks now. what is wrong?

1 doctor answer2 doctors weighed in
Dr. Julie Abbott
Preventive Medicine 45 years experience
DUB: It sounds like dysfunctional uterine bleeding (DUB) which often results from hormonal imbalances during the menstrual cycle. Hormonal imbalance is particularly likely if this is your first cycle or you are just starting to take the pill. Things should normalize on their own. If unexpected bleeding continues for another cycle or two, contact your prescribing physician. Good wishes:)

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 12, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.